A
-
Abbasi, Ebrahim
Difference of weighted composition operator from Cauchy transform space into Dirichlet space [Volume 14, Issue 2, 2024, Pages 87-95]
-
Afshari, Mahmoud
Soft Bayesian Shrinkage Wavelet Threshold Estimation of Mean
Matrix of the Matrix Variate Normal Distribution under Quadratic
Balanced Loss Function [Volume 14, Issue 2, 2024, Pages 71-86]
-
Aghamollaei, Gholamreza
Some results on nonstandard quaternionic numerical ranges of matrices [Volume 14, Issue 4, 2024, Pages 140-148]
-
Ahmadi, Bahram
SELF-DUAL CODES WITH LARGER LENGTHS OVER Z_25 [Volume 14, 3-English, 2024, Pages 79-93]
-
Akhoond, Mohammad Reza
Significance test of fuzzy regression model [Volume 14, Issue 4, 2024, Pages 106-127]
-
Alimoradi, Mohammad Reza
SELF-DUAL CODES WITH LARGER LENGTHS OVER Z_25 [Volume 14, 3-English, 2024, Pages 79-93]
-
Amini, Ebrahim
A finite difference scheme for time-space fractional distributed-order diffusion eqations with weakly singular solutions [Volume 14, Issue 1, 2024, Pages 94-109]
-
Arab Firoozjaee, Mohammad
Applying the Ritz method to solve optimal control problems of parabolic equations using internal controller [Volume 14, Issue 4, 2024, Pages 128-139]
-
Asadi, Mohammad Bagher
Ideal Structure of Some C*-algebras [Volume 14, Issue 1, 2024, Pages 54-60]
-
Asadipour, Meysam
A Novel Proof of Non-supercyclicity of Isometries on Banach Space [Volume 14, Issue 4, 2024, Pages 73-78]
-
Asadi Vasafi, Ali
Ideal Structure of Some C*-algebras [Volume 14, Issue 1, 2024, Pages 54-60]
-
Azizpour, Esmaeil
Generalized Evolutes of Planar Curves and its Properties [Volume 14, Issue 4, 2024, Pages 79-93]
B
-
Bandani Tarashoki, Pooran
Significance test of fuzzy regression model [Volume 14, Issue 4, 2024, Pages 106-127]
-
Batvandi, ziba
Soft Bayesian Shrinkage Wavelet Threshold Estimation of Mean
Matrix of the Matrix Variate Normal Distribution under Quadratic
Balanced Loss Function [Volume 14, Issue 2, 2024, Pages 71-86]
C
-
Chachi, Jalal
Significance test of fuzzy regression model [Volume 14, Issue 4, 2024, Pages 106-127]
-
Chaharpashlou, Reza
Analysis of the behavior of the corona virus in the body of an infected person with the help of dynamic systems [Volume 14, Issue 1, 2024, Pages 1-21]
-
Chinipardaz, Rahim
A seasonal Integer-Valued AR(1) model with delaporte marginal distribution [Volume 14, 3-English, 2024, Pages 16-40]
D
-
Daryaei, Mohammad Hossein
Minimization of Increasing Co-radiant Functions with Branch and Bound Method and Its Application in Portfolio Optimization [Volume 14, Issue 2, 2024, Pages 109-128]
E
-
Ebrahimi, Ali
Generalized weighted composition operators from minimal Möbius invariant spaces into $n$th weighted spaces [Volume 14, Issue 2, 2024, Pages 58-70]
-
Ekrami, Sayed Khalil
Local higher derivations on Hilbert C*-modules [Volume 14, Issue 1, 2024, Pages 22-31]
-
Ekrami, Sayed Khalil
Pexider Lie ${Phi_n,Psi_n}$-higher derivations on algebras [Volume 14, Issue 4, 2024, Pages 94-105]
-
Estaji, Ali Akbar
Orthomodular lattices in causal structure of space-time [Volume 14, Issue 2, 2024, Pages 39-57]
F
-
Fakharzadeh Jahromi, Alireza
A review of optimal control strategies to inhibit contagious infectious diseases [Volume 14, Issue 1, 2024, Pages 123-144]
-
Fardi, Mojtaba
A finite difference scheme for time-space fractional distributed-order diffusion eqations with weakly singular solutions [Volume 14, Issue 1, 2024, Pages 94-109]
-
Farokhzad Rostami, Razieh
On the existence of solutions for a sixth-order boundary value problem [Volume 14, Issue 2, 2024, Pages 26-38]
-
Fotouhi, Morteza
Regularity of a Reaction-Diffusion Equation in Inhomogeneous Porous Media [Volume 14, Issue 4, 2024, Pages 48-55]
G
-
Ghasemkhani, Roya
Postmodern Criminology and Dynamic Mathematical Modeling of Crime [Volume 14, Issue 1, 2024, Pages 32-42]
-
Ghezelseflou, Hadis
On the existence of solutions for a sixth-order boundary value problem [Volume 14, Issue 2, 2024, Pages 26-38]
H
-
Hajipour, Mojtaba
An accurate and straightforward method for solving optimal control problems using the second-order finite difference formula [Volume 14, Issue 1, 2024, Pages 43-53]
-
Hasanabadi, Manijeh
An efficient iterative method for the optimal control of discrete nonlinear interconnected dynamical systems [Volume 14, Issue 1, 2024, Pages 72-93]
-
Hashemi Borzabadi, Akbar
Applying the Ritz method to solve optimal control problems of parabolic equations using internal controller [Volume 14, Issue 4, 2024, Pages 128-139]
-
Hassanlou, Mostafa
Generalized inverses and duggal transformations of conditional operators [Volume 14, Issue 1, 2024, Pages 61-71]
-
Hassanpour, Hassan
Calculation of pessimistic, optimistic and intermediate strategies in the analysis of a Stackelberg competition under conditions of uncertainty [Volume 14, Issue 4, 2024, Pages 56-72]
-
Hassanpour-Yakhdani, Zahra
Ideal Structure of Some C*-algebras [Volume 14, Issue 1, 2024, Pages 54-60]
-
Hosseini, Esmaeil
On λ-pure exact structure [Volume 14, 3-English, 2024, Pages 54-70]
J
-
Jajarmi, Amin
An accurate and straightforward method for solving optimal control problems using the second-order finite difference formula [Volume 14, Issue 1, 2024, Pages 43-53]
-
Jajarmi, Amin
An efficient iterative method for the optimal control of discrete nonlinear interconnected dynamical systems [Volume 14, Issue 1, 2024, Pages 72-93]
-
Jalalvand, Mehdi
A Finite Difference Method for Smooth Solution of a System of Linear Volterra Integral Equations [Volume 14, 3-English, 2024, Pages 1-15]
-
Javdannezhad, Sayed Malek
α-TYPE SHORT MODULES [Volume 14, 3-English, 2024, Pages 41-53]
K
-
Karamikabir, Hamid
Soft Bayesian Shrinkage Wavelet Threshold Estimation of Mean
Matrix of the Matrix Variate Normal Distribution under Quadratic
Balanced Loss Function [Volume 14, Issue 2, 2024, Pages 71-86]
-
Kavoosi Ghafi, Hooriy
α-TYPE SHORT MODULES [Volume 14, 3-English, 2024, Pages 41-53]
-
Kazemi, Manochehr
Existence of solution for Hadamard proportional fractional integral equations by Fixed point theorem [Volume 14, Issue 1, 2024, Pages 110-122]
-
Kazemi, Rasool
Analysis of an $SIR$ Model with Nonlinear Incidence Rate and the Full Impact of Vaccination [Volume 14, Issue 2, 2024, Pages 96-108]
-
Kheiri, Hossein
Postmodern Criminology and Dynamic Mathematical Modeling of Crime [Volume 14, Issue 1, 2024, Pages 32-42]
-
Koozehgar Kalleji, Morteza
Positive solutions for semilinear elliptic problem with nonlinear boundary condition on conical Sobolev spaces [Volume 14, Issue 4, 2024, Pages 1-16]
L
-
Lotfali Ghasab, Ehsan
Analysis of the behavior of the corona virus in the body of an infected person with the help of dynamic systems [Volume 14, Issue 1, 2024, Pages 1-21]
M
-
Mahmoudzadeh Vaziri, Asadollah
An efficient iterative method for the optimal control of discrete nonlinear interconnected dynamical systems [Volume 14, Issue 1, 2024, Pages 72-93]
-
Mirazizi, Narges
Calculation of pessimistic, optimistic and intermediate strategies in the analysis of a Stackelberg competition under conditions of uncertainty [Volume 14, Issue 4, 2024, Pages 56-72]
-
Mirhosseinkhani, Ghasem
Ideals, grills, primals and filters from the categorical viewpoint [Volume 14, Issue 4, 2024, Pages 17-28]
-
Moayyerizadeh, Zahra
Conditional Weighted Operators in $L^{2}(Sigma)$-Semi-Hilbertian space [Volume 14, Issue 2, 2024, Pages 144-156]
-
Mohamadian, Rostam
Annihilator of ideals in $C(X)$ [Volume 14, 3-English, 2024, Pages 94-107]
-
Mohammadi, Fakhrodin
A numerical method based on generalized log orthogonal functions for solving cordial Volterra integral equations of the third kind [Volume 14, Issue 2, 2024, Pages 129-143]
-
Mohammadi, Soheila
A finite difference scheme for time-space fractional distributed-order diffusion eqations with weakly singular solutions [Volume 14, Issue 1, 2024, Pages 94-109]
-
Mohammadi, Uosef
Postmodern Criminology and Dynamic Mathematical Modeling of Crime [Volume 14, Issue 1, 2024, Pages 32-42]
-
Mokhtarzadeh, Mohammad Reza
A Finite Difference Method for Smooth Solution of a System of Linear Volterra Integral Equations [Volume 14, 3-English, 2024, Pages 1-15]
-
Moradlou, Fridoun
subgradient extragradient algorithm with inertial effects for solving equilibrium problems [Volume 14, Issue 2, 2024, Pages 1-25]
-
Moslemi, Bahman
A note on G-type rings [Volume 14, 3-English, 2024, Pages 71-78]
N
-
Nasresfahani, Sepideh
Generalized weighted composition operators from minimal Möbius invariant spaces into $n$th weighted spaces [Volume 14, Issue 2, 2024, Pages 58-70]
-
Nikbakht, Maryam
A review of optimal control strategies to inhibit contagious infectious diseases [Volume 14, Issue 1, 2024, Pages 123-144]
P
-
Parham, Gholamali
A seasonal Integer-Valued AR(1) model with delaporte marginal distribution [Volume 14, 3-English, 2024, Pages 16-40]
-
Pourkhandani, Rahimeh
Orthomodular lattices in causal structure of space-time [Volume 14, Issue 2, 2024, Pages 39-57]
R
-
Rahjoo, Meysam
Some results on nonstandard quaternionic numerical ranges of matrices [Volume 14, Issue 4, 2024, Pages 140-148]
-
Rezaei, Hamid
A Novel Proof of Non-supercyclicity of Isometries on Banach Space [Volume 14, Issue 4, 2024, Pages 73-78]
-
Riahi Beni, Mohsen
Matrix method with Legendre wavelets for solving some nonlinear integral equations of the first kind with error analysis and existence of the solution [Volume 14, Issue 4, 2024, Pages 29-47]
S
-
Safari, Maryam
subgradient extragradient algorithm with inertial effects for solving equilibrium problems [Volume 14, Issue 2, 2024, Pages 1-25]
-
Salari noghabi, Mostafa
Generalized Evolutes of Planar Curves and its Properties [Volume 14, Issue 4, 2024, Pages 79-93]
-
Sattarzadeh, AliReza
Minimization of Increasing Co-radiant Functions with Branch and Bound Method and Its Application in Portfolio Optimization [Volume 14, Issue 2, 2024, Pages 109-128]
-
Seyahchereh Khelardi, Zahra
Applying the Ritz method to solve optimal control problems of parabolic equations using internal controller [Volume 14, Issue 4, 2024, Pages 128-139]
-
Shakeri, Mohammad Ali
Analysis of an $SIR$ Model with Nonlinear Incidence Rate and the Full Impact of Vaccination [Volume 14, Issue 2, 2024, Pages 96-108]
-
Shalbaf, Maryam
A seasonal Integer-Valued AR(1) model with delaporte marginal distribution [Volume 14, 3-English, 2024, Pages 16-40]
-
Shirali, Nasrin
α-TYPE SHORT MODULES [Volume 14, 3-English, 2024, Pages 41-53]
-
Shokooh, Saeid
On the existence of solutions for a sixth-order boundary value problem [Volume 14, Issue 2, 2024, Pages 26-38]
-
Sohrabi, Morteza
Generalized inverses and duggal transformations of conditional operators [Volume 14, Issue 1, 2024, Pages 61-71]
-
Soltanpour, Somayeh
A note on G-type rings [Volume 14, 3-English, 2024, Pages 71-78]
T
-
Talabeigi, Amin
Ideals, grills, primals and filters from the categorical viewpoint [Volume 14, Issue 4, 2024, Pages 17-28]
-
Tayebinejad, Saeideh
A numerical method based on generalized log orthogonal functions for solving cordial Volterra integral equations of the third kind [Volume 14, Issue 2, 2024, Pages 129-143]
-
Tayyebi, Javad
Calculation of pessimistic, optimistic and intermediate strategies in the analysis of a Stackelberg competition under conditions of uncertainty [Volume 14, Issue 4, 2024, Pages 56-72]
-
Torkzadeh, Leila
An accurate and straightforward method for solving optimal control problems using the second-order finite difference formula [Volume 14, Issue 1, 2024, Pages 43-53]
-
Toubaei, Sedigheh
A Finite Difference Method for Smooth Solution of a System of Linear Volterra Integral Equations [Volume 14, 3-English, 2024, Pages 1-15]
V
-
Vatandoost, Mehdi
Orthomodular lattices in causal structure of space-time [Volume 14, Issue 2, 2024, Pages 39-57]
Your query does not match with any item